# SDR HEEA978844

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 645500051
- Condition: Failed
- Location: Eng Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG TACH TRANSMITTER INOPERATIVE.
